# SDR ASAA2020090273123

- Difficulty date: August 27, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,598 hours, 13,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLIES M1671, M2335, AND M1676 INOPERABLE.  GROUNDED - YES.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES M1671, M2335, AND M1676.  OPS CHECK GOOD, PER B737NG AMM 33-51-06-960-806.
